Advances in Theoretical and Mathematical Physics

Volume 22 (2018)

Number 3

Geometric Langlands twists of $N=4$ gauge theory from derived algebraic geometry

Pages: 615 – 708

DOI: http://dx.doi.org/10.4310/ATMP.2018.v22.n3.a3

Authors

Chris Elliott (Institut des Hautes Études Scientifiques, Bures-sur-Yvette, France)

Philsang Yoo (Department of Mathematics, Yale University, New Haven, Connecticut, U.S.A.)

Abstract

We develop techniques for describing the derived moduli spaces of solutions to the equations of motion in twists of supersymmetric gauge theories as derived algebraic stacks.We introduce a holomorphic twist of $N=4$ supersymmetric gauge theory and compute the derived moduli space. We then compute the moduli spaces for the Kapustin–Witten topological twists as its further twists. The resulting spaces for the A- and B-twist are closely related to the de Rham stack of the moduli space of algebraic bundles and the de Rham moduli space of flat bundles, respectively. In particular, we find the unexpected result that the moduli spaces following a topological twist need not be entirely topological, but can continue to capture subtle algebraic structures of interest for the geometric Langlands program.

Full Text (PDF format)